# SDR SWAA2022061716329

- Difficulty date: June 8, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 60,443 hours, 35,915 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover Plate
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L-1 DOOR LOWER HINGE COVER PLATE CRACKED AT FASTENER HOLE. / [01] REMOVED; REPLACED AND ADJUSTED L-1 DOOR LOWER HINGE COVER PLATE IN REF AMM 52-11-00-820-801;[02] VERIFIED STEP 1
